Kronecker-Weber via Stickelberger
Journal de Théorie des Nombres de Bordeaux, Tome 17 (2005) no. 2, pp. 555-558.

Nous donnons une nouvelle démonstration du théorème de Kronecker et Weber fondée sur la théorie de Kummer et le théorème de Stickelberger.

In this note we give a new proof of the theorem of Kronecker-Weber based on Kummer theory and Stickelberger’s theorem.

@article{JTNB_2005__17_2_555_0,
     author = {Franz Lemmermeyer},
     title = {Kronecker-Weber via {Stickelberger}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {555--558},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {2},
     year = {2005},
     doi = {10.5802/jtnb.507},
     zbl = {1103.11030},
     mrnumber = {2211307},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.507/}
}
Franz Lemmermeyer. Kronecker-Weber via Stickelberger. Journal de Théorie des Nombres de Bordeaux, Tome 17 (2005) no. 2, pp. 555-558. doi : 10.5802/jtnb.507. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.507/

[1] M.J. Greenberg, An elementary proof of the Kronecker-Weber theorem. Amer. Math. Monthly 81 (1974), 601–607; corr.: ibid. 82 (1975), 803 | MR 340214 | Zbl 0307.12012

[2] D. Hilbert, Ein neuer Beweis des Kronecker’schen Fundamentalsatzes über Abel’sche Zahlkörper. Gött. Nachr. (1896), 29–39

[3] D. Hilbert, Die Theorie der algebraischen Zahlkörper. Jahresber. DMV 1897, 175–546; Gesammelte Abh. I, 63–363; Engl. Transl. by I. Adamson, Springer-Verlag 1998

[4] K. Ireland, M. Rosen, A Classical Introduction to Modern Number Theory. Springer Verlag 1982; 2nd ed. 1990 | MR 1070716 | Zbl 0482.10001

[5] F. Lemmermeyer, Reciprocity Laws. From Euler to Eisenstein. Springer Verlag 2000 | MR 1761696 | Zbl 0949.11002

[6] D. Marcus, Number Fields. Springer-Verlag 1977 | MR 457396 | Zbl 0383.12001

[7] A. Speiser, Die Zerlegungsgruppe. J. Reine Angew. Math. 149 (1919), 174–188

[8] E. Steinbacher, Abelsche Körper als Kreisteilungskörper. J. Reine Angew. Math. 139 (1910), 85–100

[9] L. Washington, Introduction to Cyclotomic Fields. Springer-Verlag 1982 | MR 718674 | Zbl 0484.12001